Discontinuous solutions of the Hamilton–Jacobi equation
Differencialʹnye uravneniâ, Tome 28 (1992) no. 4, pp. 727-729
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_4_a24,
author = {I. Rozyev and A. I. Subbotin},
title = {Discontinuous solutions of the {Hamilton{\textendash}Jacobi} equation},
journal = {Differencialʹnye uravneni\^a},
pages = {727--729},
year = {1992},
volume = {28},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_4_a24/}
}
I. Rozyev; A. I. Subbotin. Discontinuous solutions of the Hamilton–Jacobi equation. Differencialʹnye uravneniâ, Tome 28 (1992) no. 4, pp. 727-729. http://geodesic.mathdoc.fr/item/DE_1992_28_4_a24/